Convexity and smoothness of scale functions and de Finetti's control problem


Kyprianou, A. E., Rivero, V. and Song, R. M., 2010. Convexity and smoothness of scale functions and de Finetti's control problem. Journal of Theoretical Probability, 23 (2), pp. 547-564.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

Related URLs:


We continue the recent work of Avram et al. (Ann. Appl. Probab. 17:156-180, 2007) and Loeffen (Ann. Appl. Probab., 2007) by showing that whenever the L,vy measure of a spectrally negative L,vy process has a density which is log-convex then the solution of the associated actuarial control problem of de Finetti is solved by a barrier strategy. Moreover, the level of the barrier can be identified in terms of the scale function of the underlying L,vy process. Our method appeals directly to very recent developments in the theory of potential analysis of subordinators and their application to convexity and smoothness properties of the relevant scale functions.


Item Type Articles
CreatorsKyprianou, A. E., Rivero, V. and Song, R. M.
Related URLs
Uncontrolled Keywordscontrol theory,scale functions for spectrally negative levy processes,potential analysis,special bernstein function
DepartmentsFaculty of Science > Mathematical Sciences
Research Centres
ID Code18807


Actions (login required)

View Item